Results 1 to 3 of 3
two year dilaudid addiction
  1. #1
    meeshywii is offline New Member
    Join Date
    Apr 2012
    Posts
    1

    Exclamation two year dilaudid addiction

    Hi, I just joined this community after months of reading about how to quit taking dilaudids.
    I'm only 18 years young and since I was 16 I have been shooting opiates.
    I never really found one that stuck until I started to shoot dilaudid 4's, after using blues for probably 6 months prior, and >>>>>> before that.

    I have been shooting at least one dilaudid 8 everyday for the past year, and I know it is not much but it is still enough abuse for my body to depend on receiving it everyday, and experience, to me, bad w/ds.

    I honestly have no one to turn to, my boyfriend and friends all bang these everyday as well, and they all "want to stop" but i feel like I am the only one who is determined to. I want to be a "normal" human again, and not be in a haze, or in a "how will I get money and pills" state of mind every damn second of every day. I have finally started school again and I'm going somewhere with my life.

    My question is, what is the best way to get off and how long will the major sleeping w/ds take to go away? I can't get prescribed vicodin or anything like that, so i'd just like otc drugs to help, I have Unisom Sleepgels for sleep, and I'm wondering how many I should take to sleep without them having hallucinatory side effects? I am scared to death of w/d and that is what has kept me prey to addiction for two years now I just want advice, and help.

    Thank you,
    Meghan

  2. #2
    DeGen is offline New Member
    Join Date
    Jan 2008
    Posts
    3

    Default

    I can relate to your situation Meghan. Trying to kick the dils as well, only on day one. How are you doing?
    D

  3. #3
    cantletitgo is offline New Member
    Join Date
    May 2012
    Posts
    3

    Default

    hi im not sure if i can help but i will try i am the wife of an addict and an addict myself my husband is also addicted to opiates i have witnessed the w/ds and its not pretty its painful and extremely hard but i know you can do it you may know others that take or shoot a higher mg than you but just one a day can mean your life addiction is addiction even if it was one a week thats one to many if you know what i mean in my experience with drug abuse the quanity and frequency doesnt really matter its the dependency that is the issue i used alcohol cocaine pills weed and so on to try and numb the pain of life just like so many of us do i was just lucky enough to be able to let it all go i thank god for that everyday i have experienced the effects of shooting a dilaudid many times never did it myself god i probaby wouldnt be talking to you right now if i started that i have frequent kidney stones which mean many trips to the ER i have a high tolerance to almost everything so IV morphine and things like that dont stop the pain so each visit for days i would get high doses of IV dilaudid it is scary how quick it grabs you i found myself asking for more an more even when i wasnt in pain i am sorry you are experiencing this so young you still have a long life ahead and i applaud your effort to get clean i have never experienced physical withdrawals from anything only mental but i do know recovery is a long road but at the end you live and you live in serenity thats what you should focus on i dont recommend you going cold turkey it can be very dangerous and isnt always successful i would say you need to talk to your doctor or find some other trusting and clean resource or if this is not possible atleast try to ween yourself down slowly like taking a smaller dose for a few days maybe 4 mg a few days then 2 mg then none instead of coming straight off of 8mg but if you cant or dont want to here are some tips
    lots of vitamins such as a one a day vitamin it will help you get some nutrients you are probably lacking ..B complex it can help with the nausea and can also help with your lack of energy you.. pepto or imodium for stomach cramps and diarrhea.. potassium it can help with any leg cramps.. unisom or benadryl to help you sleep but take it easy on these take what it says in the bottle.. drink lots of water this will help more than you think it will also give you something to throw up you dont want to be dry heaving ... also tylenol or aleve for pain ... you also will probably not want to eat anything but you should try atleast after teh first day or 2 .. after you pas the worst part exercise helps i know you will probably not feel like it but the more you lay around the worse you will feel so rest a day or 2 then you need to make you self get up and go for a walk ..last but not least pray even if you dont believe in god just pray the strength of prayer is unmeasurable the physical withdrawals can last a while but i would say the worst would be over in 5 to 7 days the mental withdrawals are the toughest after you do this please get in touch with an NA or AA group you can google to see where the closest one is to you they will show you the way this is the only i repeat ONLY thing that truley works i wish you luck i really do and please be careful make sure you tell someone what you are doing and have someone stay with you if possible .. have strength and faith in yourself

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22